Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Going through menopause. Itchy rashes appeared all over body. Worrisome

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5783 Questions
My wife came home from work last night and as soon as she waled in the door she broke out in a rash itching.It has now covered her entire body except for her limbs and face.She is 55 going through menopause and obviously quite distressed about it
Posted Tue, 26 Feb 2013 in Skin Rash
Answered by Dr. Rahul Kumar 2 hours later
Thanks for the query.
Sudden appearance of rash can be due to two things.
2.Menopausal flush

According to me, it appears to be urticaria.
menopausal rash is not that itchy and not so sudden, also mainly the face is involved.

Urticaria might have occurred due to contact with certain object such as flower,or it might be due to intake of a new food material.

For instant relief she can take an antihistamine like pheniramine and apply calamine lotion. She can take Tablet Pheniramine 25 mg 1 tablet and see how it goes.

You could probably post a picture of the lesion, so that I can comment specifically. You have a feature to upload the picture by yourself on the right side of this query page. You may want to utilize it

Let me know if you have any more questions. I would be happy to help

Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor